Successive linearizations of second order multidimensional time-invariant systems

Fethi Belkhouche, Boumediene Belkhouche

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The present paper discusses a linearization method for second order multidimensional time-invariant systems. The method approximates locally the nonlinear vector field around the equilibrium, where the solution starting from a given initial state near the equilibrium is approximated by a linear solution. This linearization is usually called local trajectory-based linearization. The approximation is computed using an iterative method, which consists of successive approximations in the least square sense, Using a numerical example, it is shown that the linearized solutions exhibit good agreement with the nonlinear solutions.

Original languageEnglish
Pages (from-to)79-88
Number of pages10
JournalComputer Physics Communications
Volume162
Issue number2
DOIs
Publication statusPublished - Sept 15 2004
Externally publishedYes

Keywords

  • Approximation of solutions
  • Least square linearization
  • Multi-dimensional differential equations
  • Nonlinear systems
  • Optimal linearization

ASJC Scopus subject areas

  • Hardware and Architecture
  • General Physics and Astronomy

Fingerprint

Dive into the research topics of 'Successive linearizations of second order multidimensional time-invariant systems'. Together they form a unique fingerprint.

Cite this